Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Knee injury, CT scan showed bulge in vein or artery, advised ortho consultation. What could be wrong?

My daughter injured her right knee during a softball game. She first had a MRI, then her family doctor called back and said they were requesting a CT Scan with the dye (IV). When I called for results today, her family doctor said the CT scan showed a slight buldge in a vein or artery in her knee and is sending her to an Ortho. She could not tell me what this could be, only that it could be post-tramatic, which I don t understand. Coulkd you give me any other suggestions on what could be wrong?
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The swelling of a blood vessel in the knee could be due to the trauma that she had. An aneurysm needs to be ruled out.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Thu, 12 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor